# SDR DALA2019012300473

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0914456) DURING INSPECTION FOUND CRACKED RIB AT FRONT SPAR LE STA. LES= 95.96 AT RT HORIZONTAL STABILIZER. RIB AT FRONT SPAR LE STA. LES= 95.96 AT RT HORIZONTAL STABILIZER WAS REPAIRED PER SRM 55-10-09 REPAIR 5.
